Generalization of two-dimensional special relativity (Hyperbolic transformations and the equivalence principle)

Francesco Catoni, Dino Boccaletti, Roberto Cannata, Vincenzo Catoni, Enrico Nichelatti, Paolo Zampetti

Research output: Contribution to journalArticle

Abstract

In Chapter 5 we have seen how hyperbolic trigonometry, introduced in the flat pseudo-Euclidean plane, has allowed us a complete treatment of accelerated motions and a consequent formalization of the twin paradox. In this second chapter concerning physical applications we shall see how the expansion from algebraic properties to the introduction of functions of hyperbolic variable allows an intriguing extension to general relativity of the symmetry of hyperbolic numbers, just introduced through special relativity. © 2008 Birkhäuser Verlag AG.
Original languageEnglish
Pages (from-to)161 - 168
Number of pages8
JournalFrontiers in Mathematics
Volume2008
DOIs
Publication statusPublished - 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this